×

Sur le théorème de Poincaré-Bendixson. (French) Zbl 0273.57008


MSC:

57R30 Foliations in differential topology; geometric theory
55R10 Fiber bundles in algebraic topology
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] A. DENJOY, Sur LES courbes définies par LES équations différentielles à la surface du tore. Journal de Math. Vol. 11 (1932). · JFM 58.1124.04
[2] N. KOPELL, Commuting diffeomorphisms - thèse (Université de Berkeley) (1967).
[3] E. MAZET, Sur LES travaux de Milnor-wolf - Séminaire Berger (1972).
[4] J. MILNOR, A note on curvature and fundamental group, Journal of differential Geometry 2 (1968). · Zbl 0162.25401
[5] R. MOUSSU, Sur LES feuilletages de codimension 1 - thèse Orsay (1971).
[6] R. MOUSSU et R. ROUSSARIE, Une condition suffisante pour qu’un feuilletage soit sans holonomie - Comptes Rendus de l’Académie des Sciences, Tome 271, Série A (1970) 240-243. · Zbl 0196.26902
[7] R. MOUSSU et R. ROUSSARIE, Relations de conjugaison et de cobordisme entre certains feuilletages (à paraître aux publications de l’I.H.E.S.). · Zbl 0356.57018
[8] S.P. NOVIKOV, Topology of foliations - Trudy Mark - Math. Obsch - Vol. 14. (1965). · Zbl 0247.57006
[9] J.F. PLANTE, Asymptotic properties of foliations (à paraître dans commentarii Math. Hel). · Zbl 0254.57015
[10] J.F. PLANTE, A generalisation of the Poincaré-Bendixson theorem for foliations of codimension one (à paraître dans topology). · Zbl 0254.57014
[11] J.F. PLANTE, On the existence of exceptional minimal sets in foliations of codimension one (à paraître). · Zbl 0294.57017
[12] B. RAYMOND, Notes multigraphiées.
[13] G. REEB, Sur certaines propriétés topologiques des variétés feuilletées; Actualités scientifiques et industrielles, Hermann (1952). · Zbl 0049.12602
[14] H. ROSENBERG et R. ROUSSARIE, Topological equivalence of Reeb foliations, Topology Vol. 9 (1970). · Zbl 0211.26602
[15] R. ROUSSARIE, Plongements dans LES variétés feuilletées et classification des feuilletages sans holonomie, à paraître aux publications de l’I.H.E.S. · Zbl 0356.57017
[16] R. SACKSTEDER, Foliations and pseudo-groups, American journal of Math. Vol. 87 (1965). · Zbl 0136.20903
[17] D. TISCHLER, On fibering certain foliated manifolds, Topology, Vol. 9, n° 2 (1970). · Zbl 0177.52103
[18] H. WHITNEY, Geometric integration theory, Princeton University, Press (1957). · Zbl 0083.28204
[19] J. WOLF, Growth of finitely generated solvable groups and curvature of Riemannian manifolds, Journal of differential Geometry 2 (1968) 421-446. · Zbl 0207.51803
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.